A note on the strong maximal operator on ${\Bbb R}^n$

Tom 165 / 2004

Jiecheng Chen, Xiangrong Zhu Studia Mathematica 165 (2004), 291-294 MSC: Primary 42B25; Secondary 42B35. DOI: 10.4064/sm165-3-6

Streszczenie

We prove that for $f\in L\mathop {\rm ln}\nolimits ^{+}L({\mathbb R}^n)$ with compact support, there is a $g\in L\mathop {\rm ln}\nolimits ^{+}L({\mathbb R}^n)$ such that (a) $g$ and $f$ are equidistributed, (b) $M_S(g)\in L^1(E)$ for any measurable set $E$ of finite measure.

Autorzy

  • Jiecheng ChenDepartment of Mathematics (Xixi Campus)
    Zhejiang University
    310028 Hangzhou, P.R. China
    e-mail
  • Xiangrong ZhuDepartment of Mathematics (Xixi Campus)
    Zhejiang University
    310028 Hangzhou, P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek